Structural stability of simplest dynamical inequalities
The structural stability of families of orbits is proved for the simplest generic smooth dynamical inequality in the plane with bounded complement of the domain of complete controllability. Typical singularities of the boundaries of nonlocal transitivity zones for such inequalities are found. The stability of these singularities under small perturbations of the generic inequality is proved.
KeywordsSingular Point Structural Stability STEKLOV Institute Limit Direction Phase Curve
Unable to display preview. Download preview PDF.
- 1.A. A. Andronov and L. S. Pontryagin, “Structurally Stable Systems,” Dokl. Akad. Nauk SSSR 14(5), 247–250 (1937).Google Scholar
- 3.V. I. Arnold, Additional Chapters of the Theory of Ordinary Differential Equations (Nauka, Moscow, 1978) [in Russian].Google Scholar
- 14.A. A. Davydov, “Controllability of Generic Control Systems on Surfaces,” in Geometry of Feedback and Optimal Control, Ed. by B. Jakubczyk and W. Respondek (M. Dekker, New York, 1998), Monogr. Textbooks Pure Appl. Math. 207, pp. 111–163.Google Scholar
- 17.A. D. Piliya and V. I. Fedorov, “Singularities of an Electromagnetic Wave Field in Cold Plasma with a Two-Dimensional Inhomogeneity,” Zh. Eksp. Teor. Fiz. 60(1), 389–399 (1971).Google Scholar
- 19.F. Takens, “Constrained Equations: A Study of Implicit Differential Equations and Their Discontinuous Solutions,” in Structural Stability, the Theory of Catastrophes, and Applications in the Sciences: Proc. Conf. Seattle, WA, 1975 (Springer, Berlin, 1976), Lect. Notes Math. 525, pp. 143–234.CrossRefGoogle Scholar